# SDR 96FDEA00388

- Difficulty date: February 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N491FE
- Make and model: Boeing 727227
- Aircraft serial: 21529
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 683
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FWD CARGO COMPT FUSE BELLY SKIN CORRODED AT STA 683  O/B OF STR 28L.  CUT OUT DAMAGED SECTION OF SKIN.  INSTALLED REPAIR DOUBLER PER SRM 53-30-3 FIG 3A SHEET 3A.
